# SDR SCNA96062

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: 66133532
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND AT THE VERTICAL STABILIZER TRAILING EDGE SPLICE BOLTS NR 3 AND NR 4 OF RS 124.  REMOVED BOLTS, CLEANED CORROSION FROM THE HOLES, TREATED WITH LP5.3 AND INSTALLED NEW BOLTS IN ACCORDANCE WITH B727 MM 51-20-11 AND MM 20-80-01.
